# SDR IPXA09855882

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 564420508
- Part serial: UPO5022
- Condition: Misrepaired
- Location: Rt Elelvator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 718-S2-01 RT ELEVATOR UPPER SKIN REPAIR AT STA XE 200 DOESN’T CORRELATE TO SRM.  REPAIR ACCOMPLISHED PER TIMCO REO-G12769 REV A AND EO DC8-5520-33403-A
